# SDR YENA2023071900831

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 59,167 hours, 21,300 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL BTW FR60 AND FR62 IN BULK CARGO COMPARTMENT (CPCP RELATED REFER TO MPD TASK 534107-01); REF AEROMAN WO 202-228/1, NR 2023-393838; PERFORMED REPAIR ON LOWER SILL BTW FR60 AND FR62 IN BULK CARGO COMPARTMENT IAW A320 SRM 53-41-49-300-003 THIS REPAIR IS CLASSIFIED AS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF ADL REPAIR EMBODIMENT AT 60,000 FC/ 120,000 FH; SUBSEQUENT INSPECTION AT INTERVALS OF TBD FC/ TBD FH INSPECTION METHOD TBD IAW A320 SRI 53-41-49-205-003, TABLE 001. TOOL USED DIGITAL CALIPER: P/N 500-197-30 S/N A21043178 DUE DATE FEB-13-2024. TOOL USED: EDDY CURRENT EQUIPMENT, P/N: NORTEC 600D, S/N: 210138203, DUE DATE: JUN-09-2024. ULTRASONIC EQUIPMENT USED P/N:45MG, S/N: 221860711 AND DU DATE: NOV-07-2023.FUR-A320-53-00814 ASSIGNED. (CONSIDERED AS A MAJOR REPAIR)
